Jump to content

Nounours

Members
  • Content Count

    21
  • Joined

  • Last visited

Everything posted by Nounours

  1. Looks fantastic! Dr Ferreira gave me a similar classification of hair loss and I've got a HT booked with him next year so I will be keenly following your progress. Happy growing!
  2. Hey everyone! I’m curious to hear what type/brand of protein powder that some of you gym-going forum members use, and what ingredients are you avoiding? I suspect that my hair loss started a few years ago, partly due to some of gym workout shakes I was using. I don’t want to make the same mistake! Thank you!
  3. Good shout! I'll have a look into proscar! I tried initially to get onto it but it doesn't seem as easy to get in the UK as 1mg Finasteride.
  4. You may have a point there. The first supplier I had my pills from (Milpharm) have negative Google reviews compared to the new supplier (Accord). That being said, they may mean nothing and in any case, they are both licensed pharmaceutical producers in the UK so they should be both approximately 1mg in each tablet, right? I got it from a licensed online pharmacy in the UK so it should all be legit. I could tell it was from a different manufacturer from the packaging. It does seem as though I can request which manufacturer I want. I was just under the impression they’d give me the same
  5. Hello, So I had been on finasteride for 3 months without problem but when I ordered my next 3 months supply, I received finasteride from a different maker. I've been on the new finasteride for 2 weeks now and have started to experience side-effects which weren't there before. Is this most likely a mental thing that I am experiencing? I don't understand how it could be finasteride because the content of the tablets is exactly the same, no? Would appreciate to hear if anyone has had any similar experiences or if they have any advice. Thank you!
  6. Hey Lebaneseguy, First of all, I can understand why you want to hair transplant now. It is not easy dealing with hair loss at a young age, I can relate to that. However, given what you have described, am I right in presuming your hair loss is only in the temples? If so, I am sure I will not be the only one on this forum that will advise you not to go ahead with this hair transplant. You are still way too young for one and you hair loss doesn't sound too extensive either. Even if the surgeon is saying they will only use a limited amount of grafts because of your age, and that they will onl
  7. Thanks everyone! I appreciate your responses, they have certainly helped me!
  8. It happens to me sometimes. Nothing to worry about. They are just going through their shedding phase!
  9. I agree with Legend007 here. Definitely try using the foam version. I tried using the liquid version several times and I had all sorts of problems with flakes and greasiness. Once I switched to foam, no flaking at all. I wish I had gotten on it earlier! Sure, some people will say that liquid is more effective, but there's no point if it causes crazy flaking. The best version is the one that you can tolerate and see yourself using on a daily basis.
  10. Perhaps someone will correct me (please do if I'm wrong!) but I think it depends on how your hair responds to daily hair washing. If it makes your hair dry and brittle, then you have an increased chance of what looks like hair falling out due to brittleness. But this doesn't mean that you are losing your hair as your hair is breaking close to the scalp, not coming out at the follicle. However, if it doesn't make your hair dry and brittle, then it shouldn't be a problem. You'll be able to tell by the texture of your hair when it is dry. Any hair that you lose whilst washing your hair would have
  11. Hi everyone, I have a question for long-term finasteride users (1 year + on the drug). When did you start seeing results and how would you characterize your results (hair stayed the same? hair regrowth? if you experienced hair regrowth, in which areas?)? I'm curious as I've experienced rather rapid hair loss over the last 3 years, with most of my hair loss happening in long shedding periods. I was wondering if I can expect to see my hair return to the stage it was say a year ago, after a year of continuous finasteride + minoxidil usage? Thank you!
  12. So I have now been on oral finasteride (1mg every morning) for a month now. Happy to say I haven't noticed any of the side effects I was previously concerned about. Just a question on shedding. From the 3rd week on finasteride I started noticing that I was shedding what looked like miniaturized hairs. I'm not finding it to be excessive but it is noticeable. Can I interpret this as a positive sign that the drug is working?
  13. Although I have read about the merits of topical finasteride compared to oral finasteride, I don't know of any legitimate ways of buying it in Europe. I was heavily considering microneedling but I'm concerned that I may be doing my scalp more harm than good given that I am not trained in the practice. I would consider both in the future though, thanks!
  14. You hit the nail on the head with this video. I've been struggling to put to words what hair loss from a young age did to me emotionally, and found myself relating to your words. Thank you!
  15. Thank you! Your advice has definitely given me some peace of mind which will certainly help going forward on the medication!
  16. Thank you for sharing your experience, I really appreciate it, especially considering the amount of time you've been on the medication.
  17. Thank you both for your replies! Much appreciated!
  18. Hey everyone! I'm a new poster on here, having followed this forum for quite some time! Before I start, I just want to give my thanks to Melvin and all the regular posters who continuously work to make this into a valuable and informative network for all of us! It has certainly been of great help to me. So I recently contacted a doctor recommended by the ISHRS about my hair situation. Having looked at my photos, they suggested I get on finasteride for a year before looking to operated. I was previously hesitant on starting it but its now getting to a point of now-or-never, and the doctor
×
×
  • Create New...